advertisement
Question
Posted by: aqua | 2008/01/11

ANTI DEPRESSANTS

I would like to know what is the side-effects of longterm use of anti depressants.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Aqua

Thank you for visiting health24.com.

The longterm side-effects of anti-depressants, depend on the type of anti-depressant you are using. These may range from weight loss, weight gain, depression, anxiousness, chronic bowel disorders etc.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement